# SDR SIMA20140116007

- Difficulty date: January 16, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 34,683 hours, 31,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 PROXIMITY LIGHT STRIP IS INCORRECT.  R & R LT NR 1 PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
